# SDR CALA2023062101965

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 143T501922
- Condition: Corroded
- Location: Sta 478-500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7023, FWD CGO COMPT- STA 478 TO 500, RBL 33" LONGITUDINAL FLR SUPPORT LWR SURFACE FOUND CORROSION CRACK TRANSFER REF HXWO 1883016 AND ORIGINATED BY EMP V930061 FWD CARGO COMPT STA470 TO STA498 RBL30" LONGITUDINAL FLOOR WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 SUPPORT REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 14 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
